Archives


Rate this Article: (0) Votes

Research Article

Year : 2017 | Volume: 4 | Issue: 1 | Pages: 1-19

Application of Euler Method to Singular Perturbation Problems

K Selvakumar1*, 2

DOI: 10.18831/djmaths.org/2018011001

Corresponding author

K Selvakumar*

Department of Mathematics, University College of Engineering, Nagercoil, Anna University, Tamil Nadu, India.

  • 1. Department of Mathematics, University College of Engineering, Nagercoil, Anna University, Tamil Nadu, India.

Received on: 2017/04/05

Revised on: 2017/06/29

Accepted on: 2017/07/15

Published on: 2017/08/09

Abstract

Application of Euler’s forward method for the numerical solution of singularly perturbed differential equation is presented. Stability region and order finger star are provided to show the order of convergence. The rate of theoretical and numerical order of convergence is derived. Experimental results are presented to show the performance of the method both numerically and graphically, based on the metrices such as amplification factor, stability function, stability region and theoretical and numerical rate of order of convergence.

Keywords

Singular perturbation problems, Euler’s method, Stability region, Order star finger, Amplification factor.